# SDR SWAA2015022536911

- Difficulty date: February 25, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 52,985 hours, 31,031 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA201425
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMER.  FUEL IMBALANCE LIGHT ON INFLIGHT WITH XFEED OPEN & LT CTR PUMP ON.  1100 LBS IMBALANCE NOTED.  IMBALANCE INCREASED SPORADICALLY TO 1900 LBS WITH XFEED CLOSED & CTR PUMPS OFF.  MAIN PUMPS REMAINED ON FOR ENTIRE FLIGHT.  FUEL FLOWS WERE EQUAL & NO VISIBLE SIGNS OF LEAK.  IMBALANCE STABILIZED AT 1900 LBS FOR LAST 20 MINUTES OF FLIGHT.  R & R ENG FUEL FEED ACTUATOR IAW MM.
